# SDR CA001218017

- Difficulty date: December 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,016 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Tail Rotor
- Component: Tail Rotor, Eveready, 355A12004008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - UNABLE TO BALANCE TAIL ROTOR ASSEMBLY.  REMOVED TAIL ROTOR ASSEMBLY FOR INVESTIGATION.  REMOVED HUB ASSEMBLY & BEARING FROM TAIL ROTOR ASSEMBLY, TO MOVE TAIL ROTOR TIP UP & DOWN & HEAR ABNORMAL NOISE.  CLICKING NOISE WAS HEARD. RE: DGAC AD 84-064-037(B)R3  APPLIES.
